# SDR DALA2022112107485

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 83,960 hours, 11,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3303 EMERGENCY LIGHT SWITH DOES NOT AGREE / COINCIDE WIHT THE EMERGENCY EXIT LIGHT ILLUMMINATION. CORRECTIVE ACTION: FOUND EMERGENCY LIGHTS ON WITH SELECTOR SWITCH IN "ARM". NO OTHER FAULTS NOTICED, "ON" AND "OFF" SELECTIONS NORMAL. OPERATED SWITCH A NUMBER OF TIMES TO EXERCISE DECKS, ALL SELECTIONS RETURNED TO NORMAL. OPERATIONAL CHECK PERFORMED PER A330 AMM 33 -51. TEST OK. (9837016)
